# SDR SIMA200428701

- Difficulty date: October 11, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2013114
- Part serial: 67190
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS AT SEATS 8 THRU 12 TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT POWER SUPPLY UNIT IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
